MathSciNet Relay Station
MathSciNet bibliographic data
MR144884 10.23 (10.20)
Cohn, Harvey Cusp forms arising from Hilbert's modular functions for the field of $3\sp{1/2}$. Amer. J. Math. 84 1962 283–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement